A natural model of the multiverse axioms

PDF   Bibtex   Arχiv

V. Gitman and J. D. Hamkins, “A natural model of the multiverse axioms,” Notre Dame J. Form. Log., vol. 51, no. 4, pp. 475–484, 2010. Available at: http://dx.doi.org/10.1215/00294527-2010-030

If ${\rm ZFC}$ is consistent, then the collection of countable computably saturated models of ${\rm ZFC}$ satisfies all of the Multiverse Axioms of [1].

References

  1. J. D. Hamkins, “The set-theoretic multiverse,” Rev. Symb. Log., vol. 5, no. 3, pp. 416–449, 2012. Available at: https://doi.org/10.1017/S1755020311000359